# SDR SWIA2025102900001

- Difficulty date: October 1, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N262SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000714
- Aircraft time: 16,567 hours, 13,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICE DOOR CUTOUT INTERNAL DOUBLER CORRODED AT HINGE POINT AREA   (C-CHECK RO 10/28/2025)REMOVED AND REPLACED WASTE SERVICE DOOR CUTOUT INTERNAL DOUBLER, REF EMB SRM 51-40-08
